Geometry of discontinuous systems near an elliptic singularity
Differencialʹnye uravneniâ, Tome 35 (1999) no. 11, pp. 1496-1510
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_11_a8,
author = {A. V. Pukhlikov},
title = {Geometry of discontinuous systems near an elliptic singularity},
journal = {Differencialʹnye uravneni\^a},
pages = {1496--1510},
year = {1999},
volume = {35},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_11_a8/}
}
A. V. Pukhlikov. Geometry of discontinuous systems near an elliptic singularity. Differencialʹnye uravneniâ, Tome 35 (1999) no. 11, pp. 1496-1510. http://geodesic.mathdoc.fr/item/DE_1999_35_11_a8/